# SDR SWAA2025121734247

- Difficulty date: November 12, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 55,287 hours, 29,078 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLOOR PANEL 241AAF UPPER SKIN HAS AREAS OF PULLED STRANDS.   AFT FLOOR PANEL 241AAF WAS REPLACED WITH A NEWLY FABRICATED FLOOR PANEL IAW DWG 147A5810-288, AND SRM 53-00-50-2R-0.
